# SDR DALA2025081206008

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 23,571 hours, 10,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3036, MULTIPLE EMERGENCY AISLE SEAT LIGHTS INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY UNIT 11WL. (LP 7745189)
